# SDR USAA2013061200008

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 59,700 hours, 39,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RED EMERGENCY LIGHT ON SEAT 11C INOP.  MX SPLICED BROKEN WIRE FOR EMERGENCY LIGHT AT ROW 11C.  REF SWPM 20-30-12.  LIGHT OPS CHECKS OK.
